JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Nonresponse in Repeated Surveys
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Nonresponse in Repeated Surveys
Park, Hyeon-Ah; Na, Seong-Ryong; Jeon, Jong-Woo;
  PDF(new window)
 Abstract
Under repeated surveys, missing values often appear for various reasons and are replaced by new samples. It is investigated that the existing estimator in repeated survey by Jessen (1942), which has been originally developed for the new samples of fixed size, can be used in such situation where the size of new samples is random. It is shown that the proposed estimator has smaller variance than the sample mean.
 Keywords
Response probability;rotation sampling;sample of random size;
 Language
English
 Cited by
 References
1.
Bell, W. R. and Hillmer, S. C. (1990). The time series approach to estimation for repeated surveys. Survey Methodology, 16, 195-215

2.
Binder, D. A. and Dick, J. P. (1989). Modelling and estimation for repeated surveys. Survey Methodology, 15, 29-45

3.
Chhikara, R. S. and Deng, L. Y. (1992). Estimation using multiyear rotation design sampling in agricultural surveys. Journal of the American Statistical Association, 87, 924-932 crossref(new window)

4.
Fuller, W. A. (1990). Analysis of repeated surveys. Survey Methodology, 16, 167-180

5.
Fuller, W. A. (1996). Introduction to Statistical Time Series, 2nd ed., John Wiley & Sons, New York

6.
Fuller, W. A. and Breidt, F. J. (1999). Estimation for supplemented panels, Sankyii, 61, 58-70

7.
Isaki, C. T. and Fuller, W. A. (1982). Survey design under the regression superpopulation model. Journal of the American Statistical Association, 77, 89-96 crossref(new window)

8.
Jessen, R. J. (1942). Statistical investigation of a sample survey for obtaining farm facts. Iowa Agricultural Experimental Station Research Bulletin, 304, 54-59

9.
Scott, A. J. and Smith, T. M. F. (1974). Analysis of repeated surveys using time series methods. Journal of the American Statistical Association, 69, 674-678 crossref(new window)

10.
Sen, A. R. (1972). Successive sampling with p (p $\geq$ 1) auxiliary variables. The Annals of Mathematical Statistics, 43, 2031-2034 crossref(new window)